# SDR RAIA00609037

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 19,831 hours, 17,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT NR 5550-STL-EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE. MAINTENANCE RESECURED CONNECTION TO THE ESCAPE PATH LIGHTING AT ROW 3.
